# SDR CA991028056

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13818
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 3,717 hours
- Component: IO360C1C6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK EMANATING FROM NR 2 CYLINDER STUD FLANGE TO BLOCK 1.
